MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Codes Retraction Problem (1536); Device Displays Incorrect Message (2591); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation for a water vapor therapy, the generator failed to retract the needle when the delivery device was plugged in and gave an error message.The procedure was canceled and the patient was rescheduled.The patient was sedated under local anesthesia at the time the issue occurred.This event is being reported for aborted/ cancelled procedure with a patient under anesthesia.
 
Event or Problem Description
It was reported that during preparation for a water vapor therapy, the generator did to retract the needle when the delivery device was plugged.It was noted that error message code 40000 message occurred.There was no patient complication due to this event; however, the patient had already being sedated.The procedure was canceled, and the patient was rescheduled.This event is being reported for aborted/cancelled procedure with a patient under anesthesia.

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12509342
Report Number2124215-2021-28118
Device Sequence Number11086720
Product Code GEI
UDI-Device Identifier00855357006003
UDI-Public00855357006003
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Device Lot Number0000004040
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/27/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date10/14/2021
Patient Sequence Number1